Pulmonary Hypertension Secondary to Dasatinib Use for the Treatment of Chronic Myeloid Leukemia

Pulmonary Hypertension Due to Dasatinib Use

Authors

  • Muge Tezer Department of Cardiology, Cizre State Hospital, Şırnak, Turkey
  • veysel tosun sanliurfa education and research hospital
  • Unal Guntekin Department of Cardiology, Akdeniz University Medicine Faculty, Antalya, Turkey

DOI:

https://doi.org/10.5281/zenodo.6849397

Keywords:

chronic myeloid leukemia, dasatinib, nilotinib, pulmonary hypertension, right heart failure

Abstract

A 20-year-old male patient under the treatment of Dasatinib for chronic myeloid leukemia was admitted with symptoms and signs of right heart failure. As a result of the transthoracic echocardiographic evaluation of the patient, severe enlargement of the right heart chambers was detected and systolic pulmonary arterial pressure was measured up to 105 mmHg. As a result of the other tests performed for pulmonary hypertension, it was thought that it might be secondary to the tyrosine kinase inhibitor Dasatinib with the exclusion of the other causes of pulmonary hypertension. Echocardiographic and symptomatic improvement was observed in the follow-up after Dasatinib treatment was changed to another tyrosine kinase inhibitor, Nilotinib.

Downloads

Published

2022-07-22

How to Cite

1.
Tezer M, tosun veysel, Guntekin U. Pulmonary Hypertension Secondary to Dasatinib Use for the Treatment of Chronic Myeloid Leukemia: Pulmonary Hypertension Due to Dasatinib Use. İJCMBS [Internet]. 2022 Jul. 22 [cited 2022 Aug. 20];2(2):153-6. Available from: https://ijcmbs.com/index.php/ijcmbs/article/view/58